Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 30 / 916

Alfred
(@alfredj88)
New Member
Joined: 11 months ago
Posts: 2
 

It’s been a week for me. And the dizziness has gone Away. I did the Johnson and Johnson. And trust me- I was dizzy. 


ReplyQuote
Thelma
(@thelma)
Active Member
Joined: 11 months ago
Posts: 50
 

@cloudy

I my first huge wave of dizziness 11 days after the first vaccination. I also had high blood pressure which i have never had before. I visited my doctor, my heart was pounding , he is new and it was my second time i was seeing him.

He spent 5 min with me and treated me as a lier, said that my blood meter is not working. I have never been treated like that.

I thought about connection between my vaccinated arm and the ear. I did my second vaccine into left arm and the buzz in tne left ear is debiliating. My vertigo seems to be lower but the sound in my ear remains. It’s been 4 weeks.

 


ReplyQuote
Thelma
(@thelma)
Active Member
Joined: 11 months ago
Posts: 50
 

@cloudy

I my first huge wave of dizziness 11 days after the first vaccination. I also had high blood pressure which i have never had before. I visited my doctor, my heart was pounding , he is new and it was my second time i was seeing him.

He spent 5 min with me and treated me as a lier, said that my blood meter is not working. I have never been treated like that.

I thought about connection between my vaccinated arm and the ear. I did my second vaccine into left arm and the buzz in tne left ear is debiliating. My vertigo seems to be lower but the sound in my ear remains. It’s been 4 weeks.

 


ReplyQuote
sybarton
(@sybarton)
Active Member
Joined: 11 months ago
Posts: 11
 

@bonniek

To answer your question, I got my shot in my lift arm.  I have tinnitus in both ears but my right ear has the pressure.  Have been taking 2 V-C 500 mg capsules and some gingerroot.  Dizziness is a little less but ringing and pressure still present.  I am 6 weeks out from 2nd Pfizer.  My symptoms ramped up the week before 2nd shot so don't know if 2nd shot made it worse or not.  


ReplyQuote
Sarap
(@sarap)
Active Member
Joined: 11 months ago
Posts: 30
 

@thelma I’m sorry your doc didn’t take you seriously. 🙁 I’ve been seeing the same doc for years and he 💯believes it was the vaccine.  He said he’s seen other vaccines stimulate the immune system in ways that can activate inflammatory responses.  Im 8 weeks nonstop tinnitus and extremely frustrated.  But taking comfort in hearing others stories and hopeful it was pass. 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 11 months ago
Posts: 19
 

@sybarton ok so same left arm. My pressure is more in my right ear also. But while head feels pressure, like fullness 


ReplyQuote
AliH
 AliH
(@ali1hamed)
New Member
Joined: 11 months ago
Posts: 2
 

Today my 4th week , and still feeling terrible,  I did all possible tests and visited the ENT and nothing. 

Really it's frustrating 


ReplyQuote
Connier
(@maxe1990)
Active Member
Joined: 11 months ago
Posts: 12
 

@bonniek  What have they said about pressure in ear?  I’m having pain and pressure in left ear but that’s also where I had Vestibular Neuritis.  Going into week 5.  Just started PT for vestibular problems. Also have tinnitus which has not gotten better.


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 11 months ago
Posts: 237
 

@thelma  I would not return to a doctor who treated me so poorly and dismissed my concerns the way yours did.  It's concerning that too many doctors are either denying this adverse effect or don't know about it.  A few do seem to take it seriously.  I have a friend who has Meniere's disease.  She was advised by her doctor to NOT get the vaccine given her history of vestibular issues.

 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 11 months ago
Posts: 19
 

@maxe1990im just trying to see if there is correlation between the arm in which we got the vaccine, and the pressure/ear issues. Also weather sitting in a recliner vs. laying down after vaccine and if this would change the response? I had vaccine on left arm, snd my dizziness seems to more when I roll to that side. 


ReplyQuote
Jen
 Jen
(@jennifermielke)
New Member
Joined: 10 months ago
Posts: 2
 

@cloudy  Wow. I am thankful that I didn’t get the dizziness that others have gotten.  Unfortunately, your  second shot is coming up.  I really hope and pray it goes better for you.  I am still sick, day 4. Up and down fevers.  I really thought  after 2 weeks, I am done.  We and everyone on here are experiencing such different and a wide variety of symptoms.  Let me know how the second shot goes!  


ReplyQuote
CatherineL
(@circus)
New Member
Joined: 10 months ago
Posts: 0
 

I am 77 years old and on the second day after my second shot. Yesterday was pretty rugged with most of the usual side effects; today is primarily joint pain and dizziness. Hoping this improves and will be the end of it. Regardless,  I’m just grateful that there’s a vaccine.


twa liked
ReplyQuote
chels8957
(@chels8957)
Active Member
Joined: 11 months ago
Posts: 23
 

Has anyone been prescribed steroids by their doctor? Mine said that might be the logical next step if it is a systemic inflammatory reaction, although it might make the vaccine less effective.


ReplyQuote
Aria
 Aria
(@ariadewite)
Active Member
Joined: 10 months ago
Posts: 10
 

Hey y'all! I recently got the first dose of the Pfizer vaccine Thursday ( it is now Sunday ). Initially I had no side effects, just a sore arm that is now fine. But I have been experiencing dizziness and lightheadedness since Friday night. I nearly fell a couple times! I am really worried about getting the second dose now :/ I will keep y'all updated if the dizziness gets better! Stay safe!


Jpalm liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 10 months ago
Posts: 389
 

@ariadewite Hi, I had My first Astrazeneca jab four weeks ago and am still getting dizziness, headaches, chills and more. Not looking forward to the second one.


Aria and Jpalm liked
ReplyQuote
Page 30 / 916